Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Polynomial curves on trinomial hypersurfaces

Tom 186 / 2018

Ivan Arzhantsev Acta Arithmetica 186 (2018), 87-99 MSC: Primary 14M20, 14R20; Secondary 11D41, 14J50. DOI: 10.4064/aa170813-18-2 Opublikowany online: 19 September 2018

Streszczenie

We prove that every rational trinomial affine hypersurface admits a horizontal polynomial curve. This result provides an explicit non-trivial polynomial solution to a trinomial equation. Also we show that a trinomial affine hypersurface admits a Schwarz–Halphen curve if and only if the trinomial comes from a platonic triple. It is a generalization of Schwarz–Halphen’s Theorem for Pham–Brieskorn surfaces.

Autorzy

  • Ivan ArzhantsevNational Research University Higher School of Economics
    Faculty of Computer Science
    Kochnovskiy Proezd 3
    Moscow, 125319 Russia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek